# SDR UIEA2023112000966

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSIONÂ  DAMAGED ON FRAME OF #3 ENG LH CORE COWL NEAR NAC STA 230( 1) REPAIR FRAME IAW EI T2023A54M-3140 REV 1. 2) REINSTALL THE REWORK FRAME IAW BOEING DWG 314T4210 SH 7 REV C. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
